Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Catino - L. Mazzieri - S. Mongodi

Rigidity of gradient Einstein shrinkers

created by catino on 11 Jul 2013
modified on 02 Nov 2015

[BibTeX]

Published Paper

Inserted: 11 jul 2013
Last Updated: 2 nov 2015

Journal: Comm. Cont. Math.
Volume: 17
Number: 6
Pages: 1550046
Year: 2015

Abstract:

In this paper we consider a perturbation of the Ricci solitons equation proposed in~\cite{jpb1} and studied in~\cite{CaMa} and we classify noncompact gradient shrinkers with bounded nonnegative sectional curvature.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1